Results 1 to 7 of 7
Like Tree1Likes

Thread: Low E symtoms?

  1. #1
    Konflict is offline New Member
    Join Date
    Mar 2017
    Posts
    7

    Low E symtoms?

    Hey all, I'll try to keep this as short as possible but I'm sure it'll be kinda long.

    2010 I took saw palmetto and finasteride, had hypothyroid and hypogonadal symtoms till 2016 due to the side effects I got from them. Those of you who have had side effects know how serious it can be. Thyroid tests were borderline high/high, had low T, and low Estrogen as well. After taking vitamin E mixed tocopherols 800 iU for about 5 weeks in November 2016 I felt a minor crash but kept taking them as I thought I had the flu.

    First week of December I felt better and noticed I had a some increased androgen features, more than I've had since 2010, such as fat and water weight loss, tighteneded skin, stronger libido. My T was still very low at the time (295 pg/ml) but I felt good, I was still going to the gym 4 times a week and was eating a healthy low carb paleo diet.

    Beginning of January 2017 I started taking vitamin K2 mk7 because I had borderline high blood calcium. 2 weeks into taking it I had a major crash and have declined ever since with several symptoms: weak/hypermobile joints, painful joints, weak ligaments, today body dehydration, excessive urination, brain fog, anxiety, insomnia, IBS, decreased body temperature, slow growing nails/hair, hair loss, receding gums, dry eyes, acid reflux, heightened senses. The worst is the joints....my spine and neck feel very weak and can't move it without a weak crack. All joints are like this.

    I also noticed an increase in the androgen features such as: a LOT of acne, strong body odor (when I had little to none before), bigger flaccid size, increased libido and erecrion qualiy, greasy hair, oily face, increased lean body composition....it's almost as if I'm 23 again physicality, but the other side effects I've experienced have kept me bed ridden for 2 months and they keep worsening.

    My regular DR has run some tests which I'll post in another message, but he claims I'm totally "normal". My T levels have only risen to to about 340pg/ml but I'm exhibiting high T/DHT symptoms....while my estrogen is only 18 pg/ml but that isn't extremely low.

    I have no idea what's going on but I feel like my body is falling apart at a rapid rate, I can hardly do my caretaking job and move around like I'm 70 years old when just a few months ago I felt normal. Does anyone have any idea what's going on? Can one have low E symtoms despite average numbers (maybe a desensitized receptor due to vitamin E and K2 being AI's)? I just don't get why I'd be having such strong side effects from using mild AI's in vitamin E and K2, and the side effects are staying and worsening AFTER discontinued use.

    - note.....I've never taken any form or HRT or TRT. Just a guy who is having hormonal issues and trust these forums more than doctors.

  2. #2
    Konflict is offline New Member
    Join Date
    Mar 2017
    Posts
    7
    Labs from 12/13/16:
    Testosterone , Free: 49.6 pg/mL (46.0 - 224.0 pg/mL)
    Testosterone: 295.20 NG/dL (175 - 781 NG/dL)
    T3, Free: 3.88 PG/mL (2.5 - 3.9 PG/mL)
    TSH: 0.96 uIu/mL (0.34 - 5.60 uIu/mL)
    Vitamin B-12: > 1500 PG/mL (200 - 914 PG/mL)
    Vitamin D3: 43 ng/mL (30 - 100 ng/mL)
    Vitamin D2: < 4 ng/mL

    Labs from 1/24/17:
    TSH: 2.75 uIu/mL (0.34 - 5.60 uIu/mL)
    T3 Free: 3.55 PG/mL (2.5 - 3.9 PG/mL)
    DHEA: 213.6 uG/dL (5 - 690 uG/dL)
    Total Estrogens: 88 pg/mL (60 - 190 pg/mL)
    Estradiol: 18 PG/mL (<40 pg/mL)
    Free Testosterone: 62.7 pg/mL (46.0 - 224.0 pg/mL)
    Testosterone: 341.27 NG/dL (175 - 781 NG/dL)
    Vitamin D3: 45 ng/mL (30 - 100 ng/mL)
    Prolactin: 10.4 NG/mL (2.6 - 13.1 NG/mL)
    Glucose: 101 MG/dl (70 - 140 MG/dL)

    Sodium: 136 MMOL/L. (35 - 143 MMOL/L)
    Potassium: 4.2 MMOL/L. (3.6 - 5.1 MMOL/L)
    Chloride: 99 MMOL/L. (98 - 107 MMOL/L)
    C02: 30 MMOL/L. (22 - 30 MMOL/L)
    BUN: 8 MG/dL. (7.0 - 21.0 MG/dL)
    Creatinine: 0.8 MG/dL. ( 0.6 - 1.2 MG/dL)

    Labs from 2/6/17:
    Cortisol - 11.22 UG/dL (6.7 - 22.6 UG/dL)
    Lactate Dehydrogenase - 114 IU/L (98 - 192 IU/L)
    C-REACTIVE PROTEIN,HIGH SENSIT - 0.05 MG/dL (0.0 - 0.7 MG/dL)
    Sedimentation rate Automated - 2 MM/HR (0 - 15 MM/HR)
    LYME AB IGG - NEGATIVE
    LYME AB IGM - NEGATIVE
    Rheumatoid Factor < 7 IU/mL < 14 IU/mL

    Labs from 2/15/17:
    Blood sodium: 139 mmol/L (135-143 mmol/L)
    Urine sodium: 16 mmol/L (28-272 mmol/L)

  3. #3
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,731
    It is hard for anyone to say much except your testosterone is low for your age. But your bloodwork seriously lack information like LH/FSH and DHT, etc.

    Also who ever told low carb diet is healthy doesnt understand the human body very well. Low carb can be used to reduce fat for short periods, we all do it here in forum, but its not sustainable in the long run, at least for most ppl, and definitely its not healthy. Ahh, and has been known to lower testosterone output.

  4. #4
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by Mr.BB View Post
    It is hard for anyone to say much except your testosterone is low for your age. But your bloodwork seriously lack information like LH/FSH and DHT, etc.

    Also who ever told low carb diet is healthy doesnt understand the human body very well. Low carb can be used to reduce fat for short periods, we all do it here in forum, but its not sustainable in the long run, at least for most ppl, and definitely its not healthy. Ahh, and has been known to lower testosterone output.
    I sure love my carbs

  5. #5
    Konflict is offline New Member
    Join Date
    Mar 2017
    Posts
    7
    Quote Originally Posted by Mr.BB View Post
    It is hard for anyone to say much except your testosterone is low for your age. But your bloodwork seriously lack information like LH/FSH and DHT, etc.

    Also who ever told low carb diet is healthy doesnt understand the human body very well. Low carb can be used to reduce fat for short periods, we all do it here in forum, but its not sustainable in the long run, at least for most ppl, and definitely its not healthy. Ahh, and has been known to lower testosterone output.

    I was only doing the low carb thing for about a month...idk if this would cause a total endocrine crash? But yes I agree I do need the LH/FSH and DHT done. Also want a more complete thyroid panel.

    I just don't understand why my joints are severely deteriorating....it's been 2 months and I had total body osteoarthritis it feels. Can't get an MRI though out of my health insurance.

  6. #6
    Konflict is offline New Member
    Join Date
    Mar 2017
    Posts
    7
    This may sound dumb, but I believe that the use of finasteride may have caused insensitivity to the 5ar enzyme, and then using the vitamin E/K2 caused some sort of "flip" and now my estrogen receptors are desensitized.

    I've read that this cannot happen, but finasteride has been proven to desensitize the gaba AR in the brain which lowers allopregnenolonne by as much as 800% I believe.

    I just really don't know what to do.....my body is deteriorating and I feel I won't last longer than another year if my connective tissue keeps eroding.

  7. #7
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by Konflict View Post
    This may sound dumb, but I believe that the use of finasteride may have caused insensitivity to the 5ar enzyme, and then using the vitamin E/K2 caused some sort of "flip" and now my estrogen receptors are desensitized.

    I've read that this cannot happen, but finasteride has been proven to desensitize the gaba AR in the brain which lowers allopregnenolonne by as much as 800% I believe.

    I just really don't know what to do.....my body is deteriorating and I feel I won't last longer than another year if my connective tissue keeps eroding.
    Look at the finding a doc sticky at the top of the page so you can get the right help and BW done! Best of luck buddy

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •